Lyrica

Discussion in 'Fibromyalgia Main Forum' started by LIBBY5, May 8, 2006.

  1. LIBBY5

    LIBBY5 New Member

    Has anyone tried this? Is it helping?How long does it take to see a difference?
  2. tlayne

    tlayne Member

    I started Lyrica about 1 month ago. It does help me a lot with the pain, But I have gained a ton of weight with it already. It is hard for me to exercise with fibro, so therefore hard for me to stay in shape. I am having relief with pain, but I can not afford to put on any weight either.

    A couple of days ago I did a search on Lyrica & I found that other people were also reporting weight gain. There were others that didn't mention the weight gain, but did express how thankful they are for this med.

    It took about one week for it to help me. We are all different so just because some of us has gained weight does not mean that you will too. Hugs, Tam
  3. starmom

    starmom New Member

    My new rheumy suggested this today. He gave me a free trial certificate, so I will try for free. I am really worried about the weight gain. I saw today that I gained 15 lbs in 10 days!! And I have NOT been eating, I am so swollen though.

    The reasons for why Lyrica should work make sense. If what we understand about FMS is true. that is a big IF. IMHO, when we think we have thisDD figured out it changes.

    Susie
  4. Tigger57

    Tigger57 New Member

    I was on it and it was one of those things that I didn't realize how good it was working until I had to stop taking it. I had to stop taking it because I couldn't afford it. Even with my insurance it was just too expensive on top of everything else.

    When I was taking it I had much less pain in my feet and hands and the "pins and needles" feeling was gone.

    Wish I could tell you more. Oh, and I took it at night and with my other meds it helped me sleep better.
    Hugs,
    Tigger
  5. twin2

    twin2 New Member

    I've been on Lyrica for a few months. My pain is greatly reduced and my energy level has increased (most days, anyway). My side effects are weight gain and loss of concentration. I have to work at staying on task. The first few days were tough. I was so dizzy I was walking into things all day!

    Hope it works for you if you decide to take it.

    Cindy

    P.S. I just read some other posts and was surprised to see that sweet cravings were mentioned. I never had them before but I have them now, big time.[This Message was Edited on 05/12/2006]